# SDR 2021FA0000294

- Difficulty date: July 17, 2021
- Submitted: October 20, 2021
- Operation: General aviation
- Aircraft: N350HF
- Make and model: Snias AS350B3
- Aircraft serial: 3183
- Aircraft time: 10,571 hours
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Guide
- Part number: 350A37118101
- Condition: Failed
- Location: M/R Swashplate
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ROTOR SWASHPLATE GUIDE SHEARED RIVETS AT SUPPORT BASE.
